Bernik, Vasilij Ivanovich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 33
Presentations: 3

Number of views:
This page:3480
Abstract pages:7882
Full texts:2829
Doctor of physico-mathematical sciences
E-mail: ;
Keywords: algebraic numbers, regular systems.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. V. I. Bernik, N. V. Budarina, A. V. Lunevich, H. O'Donnell, “Distribution of zeros of nondegenerate functions on short cuttings II”, Chebyshevskii Sb., 19:1 (2018),  5–14  mathnet  elib
2. V. I. Bernik, A. G. Gusakova, A. S. Kudin, “Upper and lower estimates of the number of algebraic points in short intervals”, Chebyshevskii Sb., 18:4 (2017),  116–127  mathnet
3. V. I. Bernik, N. V. Budarina, A. V. Lunevich, H. O'Donnel, “Distribution of zeros of nondegenerate functions on short cuttings”, Chebyshevskii Sb., 18:4 (2017),  107–115  mathnet
4. V. Bernik, F. Götze, A. Gusakova, “On the distribution of points with algebraically conjugate coordinates in a neighborhood of smooth curves”, Zap. Nauchn. Sem. POMI, 448 (2016),  14–47  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:2 (2017), 176–198  scopus
5. V. I. Bernik, A. G. Gusakova, A. V. Ustinov, “Distribution of algebraic points in domains of small measure and near the surfaces”, Chebyshevskii Sb., 16:3 (2015),  78–94  mathnet  elib
6. N. V. Budarina, V. I. Bernik, H. O'Donnell, “How does the discriminant of integer polynomials depend on the distribution of roots?”, Chebyshevskii Sb., 16:1 (2015),  153–162  mathnet  elib
7. N. V. Budarina, V. I. Bernik, F. Götze, “Effective estimations of the measure of the sets of real numbers in which integer polynomials take small value”, Dal'nevost. Mat. Zh., 15:1 (2015),  21–37  mathnet  elib
8. V. I. Bernik, F. Götze, “Distribution of real algebraic numbers of arbitrary degree in short intervals”, Izv. RAN. Ser. Mat., 79:1 (2015),  21–42  mathnet  mathscinet  zmath  elib; Izv. Math., 79:1 (2015), 18–39  isi  scopus
9. N. V. Budarina, D. Dickinson, V. I. Bernik, “Upper bounds for the number of integer polynomials with given discriminants”, Tr. Inst. Mat., 23:2 (2015),  29–36  mathnet
10. V. I. Bernik, A. V. Ustinov, “On the distribution of points on the modular hyperbola”, Dal'nevost. Mat. Zh., 14:2 (2014),  141–155  mathnet
11. A. G. Husakova, V. I. Bernik, “The quantity of algebraic numbers with small derivative of the minimal polynomial in a short intervals”, Tr. Inst. Mat., 22:2 (2014),  18–31  mathnet
12. N. V. Budarina, V. I. Bernik, H. O'Donnell, “On the relation between a factorization of a polynomial resultant and the frequency of it’s occurence”, Tr. Inst. Mat., 22:2 (2014),  9–17  mathnet
13. V. I. Bernik, D. V. Vasiliev, A. S. Kudin, “On the number of integral polynomials of given degree and bounded height with small value of derivative at root of polynomial”, Tr. Inst. Mat., 22:2 (2014),  3–8  mathnet
14. V. I. Bernik, N. Budarina, H. O'Donnell, “On Regular Systems of Real Algebraic Numbers of Third Degree in Short Intervals”, Sovrem. Probl. Mat., 17 (2013),  61–75  mathnet  elib; Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S54–S66  isi  scopus
15. V. I. Bernik, V. A. Shlyk, “On representation of natural numbers by sums of algebraic numbers”, Tr. Inst. Mat., 19:1 (2011),  3–11  mathnet
16. O. S. Kukso, V. I. Bernik, E. V. Zorin, “On small values of discriminats of polynomials, the product of linear integer polynomials of $n$-th degree”, Tr. Inst. Mat., 16:2 (2008),  57–62  mathnet  zmath
17. V. Bernik, F. Götze, O. Kukso, “Bad-approximable points and distribution of discriminants of the product of linear integer polynomials”, Chebyshevskii Sb., 8:2 (2007),  140–147  mathnet  mathscinet  zmath
18. N. V. Budarina, D. Dickinson, V. I. Bernik, “Simultaneous approximations of real and complex numbers by algebraic numbers of special kind”, Tr. Inst. Mat., 15:1 (2007),  3–9  mathnet
19. V. V. Lebed, V. I. Bernik, “Algebraic points on the plain”, Fundam. Prikl. Mat., 11:6 (2005),  73–80  mathnet  mathscinet  zmath  elib; J. Math. Sci., 146:2 (2007), 5680–5685  scopus
20. V. I. Bernik, O. S. Kukso, “Polynomials with small discriminants and regular systems of real algebraic numbers”, Zap. Nauchn. Sem. POMI, 322 (2005),  10–16  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 137:2 (2006), 4612–4616  scopus
21. V. V. Beresnevich, V. I. Bernik, D. Ya. Kleinbock, G. A. Margulis, “Metric Diophantine Approximation: The Khintchine–Groshev Theorem for Nondegenerate Manifolds”, Mosc. Math. J., 2:2 (2002),  203–225  mathnet  mathscinet  zmath  isi
22. V. I. Bernik, V. N. Borbat, “Joint approximation of zero by values of integer-valued polynomials”, Trudy Mat. Inst. Steklova, 218 (1997),  58–73  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 53–68
23. V. I. Bernik, “Diophantine approximations and sets of divergence of some Fourier series”, Dokl. Akad. Nauk, 336:2 (1994),  151–153  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 471–473
24. V. I. Bernik, I. R. Dombrovskii, “Effective estimates for the measure of sets defined by Diophantine conditions”, Trudy Mat. Inst. Steklov., 207 (1994),  35–41  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 35–40
25. V. I. Bernik, É. I. Kovalevskaya, “Two-dimensional extremal surfaces with jointly extremal partial derivatives”, Mat. Zametki, 50:2 (1991),  14–19  mathnet  mathscinet  zmath; Math. Notes, 50:2 (1991), 779–783  isi
26. V. I. Bernik, “A proof of Baker's conjecture in the metric theory of transcendental numbers”, Dokl. Akad. Nauk SSSR, 277:5 (1984),  1036–1039  mathnet  mathscinet  zmath
27. V. I. Bernik, B. I. Ptashnic, “A boundary value problem for a system of partial differential equations with constant coefficients”, Differ. Uravn., 16:2 (1980),  273–279  mathnet  mathscinet  zmath
28. V. I. Bernik, “A metric theorem on the simultaneous approximation of a zero by the values of integral polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980),  24–45  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:1 (1981), 21–40  isi
29. V. I. Bernik, “Exact order of approximation to almost all points of a parabola”, Mat. Zametki, 26:5 (1979),  657–665  mathnet  mathscinet  zmath; Math. Notes, 26:5 (1979), 821–826  isi
30. V. I. Bernik, B. I. Ptashnic, B. O. Salyga, “An analogue of the multipoint problem for a hyperbolic equation with constant coefficients”, Differ. Uravn., 13:4 (1977),  637–645  mathnet  mathscinet  zmath
31. V. I. Bernik, “Induced extremal surfaces”, Mat. Sb. (N.S.), 103(145):4(8) (1977),  480–489  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:4 (1977), 413–421  isi
32. V. I. Bernik, É. I. Kovalevskaya, “Extremal property of some surfaces in $n$-dimensional Euclidean space”, Mat. Zametki, 15:2 (1974),  247–254  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 140–144
33. V. I. Bernik, “Asymptotic number of solutions of some systems of diophantine inequalities”, Mat. Zametki, 11:6 (1972),  619–623  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 378–380

34. S. V. Vostokov, Yu. V. Matiyasevich, Yu. V. Nesterenko, V. N. Chubarikov, V. I. Bernik, A. Laurinčikas, V. G. Zhuravlev, V. G. Chirskii, N. M. Dobrovol'skii, U. M. Pachev, F. V. Podsypanin, I. Yu. Rebrova, B. M. Shirokov, N. N. Dobrovol'skii, “Evgeny Vladimirovich Podsypanin”, Chebyshevskii Sb., 21:4 (2020),  425–426  mathnet
35. V. I. Bernik, V. A. Bykovskij, A. I. Galochkin, N. M. Dobrovol'skij, A. V. Zhmuljova, V. H. Salihov, V. G. Chirskij, V. N. Chubarikov, “Nesterenko Yuri Valentinovich (70 anniversary of Yu. V. Nesterenko)”, Chebyshevskii Sb., 17:4 (2016),  211–2210  mathnet  elib
36. V. I. Bernik, F. Götze, “Letter to the editors”, Izv. RAN. Ser. Mat., 80:3 (2016),  184  mathnet  mathscinet  zmath  elib; Izv. Math., 80:3 (2016), 633  isi  scopus
37. V. I. Bernik, I. P. Kubilyus, V. P. Platonov, “All-Union School “Constructive Methods and Algorithms of Number Theory””, Uspekhi Mat. Nauk, 45:2(272) (1990),  230  mathnet
38. V. I. Bernik, A. A. Karatsuba, I. P. Kubilyus, V. P. Platonov, D. A. Suprunenko, “Vladimir Gennadievich Sprindzhuk (obituary)”, Uspekhi Mat. Nauk, 43:4(262) (1988),  161–162  mathnet  mathscinet; Russian Math. Surveys, 43:4 (1988), 195–197  isi

Presentations in Math-Net.Ru
1. Величины дискриминантов в архимедовой и неархимедовой метриках
V. I. Bernik
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 30, 2018 17:30
2. Exact bounds for the number of integer polynomials with bounded discriminants (common paper with N. Budarina and F. Goetze)
V. I. Bernik
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 31, 2015 12:00
3. On which value of the height the distribution of algebraic numbers is regular?
V. I. Bernik
Conference in memory of A. A. Karatsuba on number theory and applications
January 31, 2014 17:05   

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021